# SDR UALA2013011400230

- Difficulty date: January 10, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N793UA
- Make and model: Boeing 777222
- Aircraft serial: 26946
- Aircraft time: 68,118 hours, 9,745 cycles
- Engine: Pwa PW40903
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Condition: Chafed
- Location: Fire Loop
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE OVERHEAT DETECTION CIRCUIT 2 FAILED.  MEASURED LEFT ENGINE LOOP 2 INDIVIDUAL ELEMENT CORE RESISTANCE AND MEGGER RESISTANCE TO GROUND, FOUND TO BE WITHIN LIMITS OF FIMMAN 26-11-810.  FOUND CHAFED WIRE HARNESS AT RIGHT SIDE ENGINE, 2 FT FWD OF 'LWR AFT LOOP' UPPER END - FWD SIDE RACEWAY, UNDER FWD MOST CLAMP.  REPLACED FIRE LOOP HARNESS AND FIRE TESTED OK AND NEW MESSAGES DISPLAYED.
